# SDR DHL2007806603

- Difficulty date: April 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1680
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME HAS A MISDRILLED HOLE STA 1680.000 L-21L (MAJOR REPAIR).   PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-30-07.  REPAIR ORDER NR 2-50561-801 DATED 03-29-07 (ED-4504).  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  PLUGGED MISDRILLED HOLE WITH RIVET (MS20470D) IAW SRM 53-2-0 FIG 1F, SHEET 2 SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.
